MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP
Model Number ADVIA CENTAUR XP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer's site to inspect the advia centaur xp instrument.The cse, in consultation with the siemens regional support center (rsc), replaced the sample dilutor probe, the wash displacement dilutor and checked the wash station.The cse ran the dry, wetwater and wetwash 1 protocols, the cse then cleaned the system with bleach.Siemens is investigating the issue.
 
Event or Problem Description
A discordant (b)(6) antibodies to (b)(6) patient sample test result was obtained from an advia centaur xp instrument.The initial test result was not reported to the physician(s).The same sample was repeated three times on the same instrument giving a (b)(6) test result each time.The (b)(6) test result is considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the false (b)(6) test result.
 
Additional Manufacturer Narrative
Additional information (03-may-2018): a siemens customer service engineer (cse) reported that one of the dilutor pumps was broken and occasionally allowed air to enter the wash 1 line.The instrument was returned to an operational state by replacing the dilutor pump.The cause of the false positive anti-hepatitis b surface antigen antibodies (anti-hbs) was a broken dilutor pump.The instrument is performing according to specifications.No further investigation is required.The evaluation codes for result code and conclusion code were revised.

Brand Name
ADVIA CENTAUR XP
Common Device Name
ADVIA CENTAUR XP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7480916
Report Number2432235-2018-00194
Device Sequence Number18881181
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1